It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i just started taking it yesterday and both yesterday and today iv been increasingly sleepy!. I also take 300mg wellbutrin, 40mg prozac, and .25mg of xanax. could these pills be increasing the drowsy factor? I need the adderall to give me the "umph" that iv lost since dealing with depression. Im afraid all of these pills might be canceling each other out. I take all of them in the morning and i take 2 xanax's at night to sleep. Im a 22 year old female:D
:DThe Wellbutrin and Prozac may be making you sleepy, the xanax definatly does but you say you take it at night. I have heard of others getting sleepy on Adderral but my son did not experience that side effect. I hope everything works out for you.
it is probably the depression medicine making you sleepy. And if the adderall isnt waking you and giving you your umph so far chances are it won't. I have noticed from my experience with addreall this is usually the strongest on the first day and then tapers of.
wow thanks i didnt know that...im going to mention this sleepy thing to my doc. cause it happened today too.
How long have you taking the Wellbutrin?Not sure the Wellbutrin is making you sleepy so much as the Prozac. Prozac helped with the deep dark thoughts of depression for me but it made me tired. I added Wellbutrin to help pick me up and noticed a difference within days. The Adderall should give you energy as well unless you are like me. It seems that Adderall calms my mind down enough that I stop thinking long enough to sleep. I have read that the Addearall has this effect on some. The best thing would be to talk to your doc and figure out what works best for you. Good luck!:)
My daughter has this problem too! The Dr. declares that it is NOT the meds. It does not make sense that it is the medshe says.

But after taking, 2 hrs later, she is sooooo sleepy. Help. She is really struggling is school but with meds, she is soooo sleepy.
Some people with ADD get sleepy on stimulants. The stimulants wake up the "controller" part of the brain that's underactive in us, and in some people, the controller then quiets all the nine million thoughts that were keeping them from sleeping well before. Drowsiness follows.
[QUOTE=lilbabyphat0408;3802403]i just started taking it yesterday and both yesterday and today iv been increasingly sleepy!. I also take 300mg wellbutrin, 40mg prozac, and .25mg of xanax. could these pills be increasing the drowsy factor? [/QUOTE]
You did not mention what your adderall dosage is, and in what form is it also (XR, quick release)

If the dosage is too high it can make you feel very tired. Prozac usually has the side effect of causing the jitters. Wellbutrin is a dopamine re-uptake inhibitor, while Adderall causes your brain to [I]produce[/I] dopamine; it does not prevent the re-uptake like it's cousin "Ritalin." You're RX'ing Dr. may want to look at making some adjustments - combining adderall and a high wellbutrin dosage can affect you like a large dose of "speed."

At one point in time I also was taking Wellbutrin, but concurrent with ritalin and an SSRI. When my p-doc upped the wellbutrin to 300 mg, the ritalin was rendered ineffective, probably being out-competed by the wellbutrin. In all forms and every dosage Adderall made me very depressed and was anything but energizing. Everyone's body can react differently to psych drugs, keeping a journal can help you and your Dr. "calibrate" your meds to make them work better. Best regards, H.
I also started taking adderall xr yesterday, I was suprised at how it affected me. I am 42 and recently diagnosed will inattenative ADD, Ive always knew I had something that wasn't right. I have been reading books to help me undersstand this. I was encouraged after meeting with a psychologist and a psyciatrist, thinking that meds would relieve me from years of inner confusion, self doubt and depression from this disorder. Ive always struggled with what an average person might not. I have three children, after my third child I became overwhelmed and depressed. I tried different antidepressants and nothing worked. I ended up trying herbs, I wanted to loose weight so I got on a diet pill with ephedra in it. I was amazed how I felt, did not feel overwhelmed, my thoughts weren't constantly roming, I was able to focus and concentrate, I became a what I call a normal mom, I knew something had clicked and I felt together. I took this herbal supplement for 10 years and was happy and felt normal. When ephedra became a controlled substance, of course, I came off of it and all my symptoms came rushing in, locking my keys in my car 2 times in one week, forgetting to pick the kids up from school, ect. which mad me feel like a failure and depressed again. Struggling to find something to take ephedras place, I tried over the counter everything. I realize now that (ephedra) must have worked for me like stimulants help add. It relieved my symptoms, I was self medicating myself for add and didnt realize it. I called it my antidepressent. Desperate, I found myself searching the internet for answers to my so called "dingy" disorder", or reasons why I felt deppressed. I read about add and it was if I was reading about myself. I went to a therapists and he aggreed that I did have it. When my dr. gave me the meds adderall xr I was so encouraged. This is my second day on it and I feel buzzed and sleepy, I dont feel as overwhelmed but I have a depressed feeling. I feel calm, almost too calm. I could go to bed but refuse to. I do notice a slow response to things, conversations, but am able to focus on more than on thing at a time with out feeling anxiety. Not what I expected. I'm scared and confused on what to tell my dr. I don't want to feel out of it, I want to feel into it, life. He just knew I was going to walk in his office a new person. I still have the same unorganized piles around me with no desire to attack them, the difference is I dont feel anxiety about the piles, (does that make sense). I want to be able to feel like when I was on ephedra, focused, attenative, motivated to live, do things, laundry, be able to listen to my children conversations without drifty thoughts. . . normal. Any suggestions on anything will be appreciated. :confused:
Thank you for the information. I take xr adderall, 20mg. I took half o one this morn. not much change, still sleepy. I did call my dr. this morning because, again today I feel sleepy, lathargic, and alittle depressed. Im still waiting for his call back. Yesterday I did not get out of the bed. My thoughts and reactions are slow and I feel like starring at the wall. Im trying not to go to sleep right now, Its as if I took sleeping pills. I know its a process, I quess Im just surprised that stimulants can make you sleepy.





All times are GMT -7. The time now is 04:32 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!